Is this normal : I’m trying vitamin D3 and I... - Anxiety Support

Anxiety Support
41,305 members43,295 posts

Is this normal

I’m trying vitamin D3 and I fell jittery and wired up. should I keep taking the vitamin? I also feel happy not sad or angry when I take it but I feel jittery and a little bit foggy in the head does anyone else feel like this ?

29 Replies
oldestnewest

Are you deficient in Vitamin D3?

1 like
Reply

I don’t go outside so I’m not in the sun at all so ya I’m sure I am

Reply

I think I can’t get to a doc to get tested

Reply

How much are you taking?

Sometimes bit of magnesium helps to balance it out.

Some have reported feeling nervous jittery on it.

If it was small amount cant see it would affect you that much.

Reply

Not even taking a full does

Reply

When you say full dose..... Is it tablet or drops?

Tablets are tiny usually how are you taking it if not a full dose and how much?

Reply

Full does of them is 2000 IU I took like 400 IU it’s a adult gummy Vitamin D3

Reply

Cant see that 400iu would have that effect to be honest.

I have that amount in my calcium tablets .people take 5000iu and more but im wary of taking a lot as it makes me jittery too at higher amounts.

You will be fine X

Reply

So is it my body just getting use to it or is it my anxiety doing this to me

Reply

Probably you worrying about it 🙂

Im same with everything I take.

Def wont do you any harm .

1 like
Reply

Ok thank you

Reply

High levels of Vitamin D could be toxic so that’s why I asked if you were being tested before starting supplementing with it. I take Vitamin D because I have severe deficiency and I’m taking it under doctor’s supervision. I don’t know if this could have an effect on you, PROBABLY* not in the mentioned dose. You didn’t reply to my post so that’s why I saw it just now

*Only doctor can give you that opinion based on your medical history, every body is a story for itself

Reply

It’s just a vitamin, it won’t do anything like this especially if you’re taking small doses. It’s just your anxiety 🤷🏻‍♀️

Reply

Not even half

1 like
Reply

How much is just 1 drop? I have tried to take it makes me feel awful.

1 like
Reply

Thank you!

Reply

I take 5,000/day and sometimes 50,000iu per week with 2,000 per day with the 50,000, so I think you are just great!

If anything, it is a new feeling of energy or if there are fillers in your brand, it could be a reaction to those. Always good to have a baseline before taking D.

Reply

Hi,

I also take it every day. I have been for many years, but have never experienced any side effects.

Reply

I take 5000 IU daily in summer and spring, 10,000 IU in Fall and winter because that's when I'm most deficient. It's important to make sure to have your blood levels tested though, because it's a fat soluble vitamin and can be toxic if it's not needed. 400 IU, though, is a normal adult dose so I highly doubt that's causing you any side effects.

Reply

Thank you

Reply

Could it be affecting your blood pressure making it Low?

Reply

You should never ever take vitamin D by itself, you should always take a decent magnesium supplement too. Vitamin D is inactive in the body without adequate magnesium supplies and considering 80% of the population has a deficiency in magnesium it's always best to take some. If you don't have enough magnesium vitamin D can cause more harm than good because of calcification of the body.

Always take magnesium when taking vitamin D supplements !.

Reply
Reply

I would not take Vitamin D unless advised by my Doctor You can take more than you need and you need regular blood tests to be sure

Reply

I can’t take vitamin d3 either it makes me feel awful no it’s not your nerves my vitamin d level is 9 extremely low I’ve tried drops small doses still can’t take it.

Reply

So what do you do

Reply

I can’t take vitamin d either it makes me feel awful.

Reply

I don’t take it.

Reply

Ok

Reply

You may also like...